The Annals of Mathematical Statistics

Remark Concerning Two-State Semi-Markov Processes

C. Derman

Full-text: Open access

Article information

Source
Ann. Math. Statist., Volume 32, Number 2 (1961), 615-616.

Dates
First available in Project Euclid: 27 April 2007

Permanent link to this document
https://projecteuclid.org/euclid.aoms/1177705070

Digital Object Identifier
doi:10.1214/aoms/1177705070

Mathematical Reviews number (MathSciNet)
MR125631

Zentralblatt MATH identifier
0115.13704

JSTOR
links.jstor.org

Citation

Derman, C. Remark Concerning Two-State Semi-Markov Processes. Ann. Math. Statist. 32 (1961), no. 2, 615--616. doi:10.1214/aoms/1177705070. https://projecteuclid.org/euclid.aoms/1177705070


Export citation